# SDR UPS07M50385

- Difficulty date: July 26, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - TOOL MARKS ON R1 DOOR LWR LINING FWD VIEWER RETAINING BRACKET.  TOOL MARKS ON RETAINING BRACKET REMOVED PER SRM 51-21-01VII R38.  BRACKET ORIGINAL THK 0.063", REMOVED 0.023" REMN 0.040" FOUND EXCEEDED LIMIT PER SRM 52-00-01 FIG 1AVIR38.  BRACKET FAB FROM MAT'L 6061-T6-0.063" AS PER DULAS DWG: AWE7304.  NEW BRACKET INSTALLED PER SRM 51-31-01 VII R38.
